# SDR CALA2025102010322

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,447 hours, 21,456 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED PIN ON 4L DOOR ESCAPE SLIDE REMOVED PIN FROM 4L DOOR ESCAPE SLIDE C/W RII REQUIREMENTS
